Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 158, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Nov 24, 2021, 8:34 PM PST. It took effect at Nov 25, 2021, 12:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2021, 8:34 PM PST (04:34 UTC)
- In effect from
- Nov 25, 2021, 12:00 AM PST
- Expired
- Nov 25, 2021, 12:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
628 WHUS76 KLOX 250434 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 834 PM PST Wed Nov 24 2021 PZZ655-251245- /O.EXP.KLOX.SC.Y.0155.000000T0000Z-211125T0500Z/ /O.CON.KLOX.GL.W.0048.211125T0500Z-211125T2000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 834 PM PST Wed Nov 24 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and combined seas 3 to 6 feet expected when conditions are worst. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until noon PST Thursday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ650-251245- /O.EXP.KLOX.SC.Y.0156.000000T0000Z-211125T0500Z/ /O.CON.KLOX.GL.W.0048.211125T0500Z-211125T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 834 PM PST Wed Nov 24 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... * WHAT...Northeast winds 20 to 30 kt with gusts to 35 kt and steep combined seas of 3 to 5 feet are possible when conditions are worst. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until noon PST Thursday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ676-251245- /O.NEW.KLOX.SC.Y.0158.211125T0800Z-211125T2000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 834 PM PST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST THURSDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...From midnight tonight to noon PST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
543 WHUS76 KLOX 251024 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 224 AM PST Thu Nov 25 2021 PZZ650-251830- /O.CON.KLOX.GL.W.0048.000000T0000Z-211125T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 224 AM PST Thu Nov 25 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...NE winds 20 to 30 knots with gusts to 40 knots and steep combined seas of 3 to 5 feet this morning. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. Winds will be strongest across eastern sections of the Santa Barbara Channel, mainly from Ventura to Point Mugu and out to Santa Cruz Island. * WHEN...Until noon PST today. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ655-251830- /O.CON.KLOX.GL.W.0048.000000T0000Z-211125T2000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 224 AM PST Thu Nov 25 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Northeast winds 25 to 35 kt with gusts to 40 kt and steep combined seas of 3 to 5 feet are expected this morning. There will be isolated gusts to 50 knots below passes and canyons from Point Mugu to Pacific Palisades. Northeast winds 15 to 25 kt with gusts to 30 to 35 knots will affect the San Pedro Channel out toward Catalina Island. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until noon PST today. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ676-251830- /O.CON.KLOX.SC.Y.0158.000000T0000Z-211125T2000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 224 AM PST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until noon PST today. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
706 WHUS76 KLOX 251657 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 857 AM PST Thu Nov 25 2021 PZZ650-252000- /O.CON.KLOX.GL.W.0048.000000T0000Z-211125T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 857 AM PST Thu Nov 25 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...NE winds 20 to 30 knots with gusts to 40 knots and steep combined seas of 3 to 5 feet this morning. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. Winds will be strongest across eastern sections of the Santa Barbara Channel, mainly from Ventura to Point Mugu and out to Santa Cruz Island. * WHEN...Until noon PST today. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ655-252000- /O.CON.KLOX.GL.W.0048.000000T0000Z-211125T2000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 857 AM PST Thu Nov 25 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Northeast winds 25 to 35 kt with gusts to 40 kt and steep combined seas of 3 to 5 feet are expected this morning. There will be isolated gusts to 50 knots below passes and canyons from Point Mugu to Pacific Palisades. Northeast winds 15 to 25 kt with gusts to 30 to 35 knots will affect the San Pedro Channel out toward Catalina Island. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until noon PST today. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ676-252000- /O.CON.KLOX.SC.Y.0158.000000T0000Z-211125T2000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 857 AM PST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until noon PST today. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
966 WHUS76 KLOX 252007 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1207 PM PST Thu Nov 25 2021 PZZ650-655-260415- /O.EXP.KLOX.GL.W.0048.000000T0000Z-211125T2000Z/ /O.NEW.KLOX.SC.Y.0159.211125T2007Z-211126T2000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 1207 PM PST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST FRIDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island and Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until noon PST Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ676-252115- /O.EXP.KLOX.SC.Y.0158.000000T0000Z-211125T2000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 1207 PM PST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Conditions have diminished below SCA levels. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 5:27 PM PST, 3 hours 7 minutes earlier.
Area forecast discussion, Nov 24, 5:27 PM PST, 3 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
527 PM PST Wed Nov 24 2021
.SYNOPSIS...24/157 PM.
Offshore flow will bring mostly clear skies to the area through
next Tuesday. Another surge of gusty northeast winds will develop
through this evening, with damaging winds possible in some areas
tonight and Thursday. Gusty northeast winds should then continue
Thursday night into Friday. High temperatures will remain a few
degrees above normal for the coast and valleys through Thursday.
An extended duration of very dry and warm weather can be expected
through the holiday weekend into early next week.
&&
.SHORT TERM (TDY-SAT)...24/158 PM.
Sunny skies covered the forecast area early this afternoon and
this will continue thru the rest of the day. Offshore gradients to
the N and E were increasing early this afternoon, and as of 1 PM
the LAX-DAG gradient was -3.6 mb and the LAX-BFL gradient was at
-3.8 mb. Gusty NE winds have overspread many areas this afternoon.
The strongest winds were in the mtns and vlys of VTU/L.A.
Counties. Wind Advisories are in effect for the L.A./VTU County
mtns, Santa Monica Mtns, Santa Clarita Vly, VTU County vlys, San
Fernando Vly and the VTU County coast. Temps are expected to be
several degrees warmer than normal and generally in the 70s this
afternoon for the coast and vlys, but should be a few degrees
below normal in the deserts.
Upper level ridging will to build along and off the CA coast with
an increasing N flow aloft thru the afternoon. The upper level
ridging will build into CA tonight and Thu, with H5 heights over
SW CA increasing to 583-585 dam by Thu afternoon.
A strong 1041 mb surface high is expected to build along the
Utah/NV border tonight into early Thu according the the latest
NAM. Offshore gradients to the N and E are fcst to peak at an
impressive -9.4 mb LAX-DAG and -4.1 mb LAX-BFL at 12Z Thu. There
will also be good cold air advection and upper level support for
strong and gusty NE winds to affect much of VTU/L.A. Counties
tonight and Thanksgiving Day. 950 mb winds are forecast by the NAM
to peak around 60 kt Thu morning, and also to 60 kt at 850 mb in
the L.A. County mtns late tonight into early Thu. Surface wind
gusts of 35 to 50 mph will be widespread, with damaging gusts up
to 70 mph or more possible in the foothills and mtns.
Wind Advisories will continue for the L.A./VTU County mtns, Santa
Clarita Vly, San Fernando Vly, VTU County vlys and VTU County coast,
while Advisories will start tonight for the San Gabriel Vly, L.A.
County coast from Malibu to the Hollywood Hills and Santa
Catalina Island. In addition, a High Wind Warning will be issued
with the afternoon zones for the L.A./VTU County mtns including
the Santa monica Mtns and the Santa Clarita Vly for tonight and
Thu. Needless to say, critical fire weather conditions are
expected with the gusty winds and widespread single-digit
humidities. Please see the Fire Weather Discussion below for
further details.
Mostly clear skies will prevail across the region thru Thanksgiving
Day. Even with the offshore flow, temps will not significantly
warm up for the coast and vlys, but will still be 4 to 8 deg above
normal for many areas. Highs in the 70s to around 80 can be
expected on Thanksgiving Day for the coast and vlys. Inland vlys
and deserts will be cool and generally in the lower 70s except
remaining in the 60s for the Antelope Vly.
Low temperatures will turn quite cold tonight, especially in
wind-sheltered areas. Frosts and freezes will also be possible for
the interior vlys and deserts. A Hard Freeze Warning will be
issued for the Antelope Vly for lows in the lower to mid 20s. A
Freeze warning will also be issued for the SLO County interior
vlys for lows in the low 30s in the sheltered vlys.
The upper level ridging will persist over swrn CA Thu night and Fri,
altho H5 heights should lower to around 582 dam on Fri. Pressure
gradients will remain significantly offshore Thu night into Fri
morning (e.g. NAM fcst LAX-DAG -5.9 mb at 12Z Fri). This will keep
gusty offshore flow over the region during the period, strongest Thu
night into Fri morning over wind-prone areas of VTU/L.A. Counties.
Some areas may have local Advisory level gusts as well. Skies
will remain mostly clear over the area thru Fri. It will turn
several degrees warmer as well, with the warmest coast and vlys
expected to reach the upper 70s to lower 80s, while temps in the
Antelope Vly should be in the upper 60s to around 70.
A continued very dry airmass over the region will result in another
cold night for Thu night across wind-sheltered areas. Hard freeze
conditions are likely in the Antelope Vly, with widespread frost and
freezing conditions for the interior vlys possible.
Upper level ridging will persist Fri night and Sat, with weaker
offshore flow expected across the region. Mostly clear skies will
continue, along with well above normal daytime highs and cold
overnight lows in sheltered areas. Highs in Sat for the coast and
vlys will be in the 70s to low 80s.
.LONG TERM (SUN-WED)...24/149 PM.
Both the deterministic runs of the EC and the GFS along with
almost all of their respective ensemble members keep upper-level
ridging over CA during the xtnd period through Tue, then a slight
weakness in the ridging is fcst over srn CA on Wed. Offshore
gradients to the N and E can be expected for the most part thru
the period as well, even during the diurnal minimum in the
afternoon.
Skies will be mostly clear Sun thru Wed. With generally weak
offshore flow expected, high temps will be about 6-12 deg above
normal thru Tue, then should warm further to 8-15 deg above normal
for Wed. The warmest day during the extended period is expected
to be Wed with highs across the coast and vlys reaching the mid
70s to mid 80s.
&&
.AVIATION...25/0122Z.
At 0007Z at KLAX, the marine layer was 300 feet deep. The top of
the inversion was around 2000 feet with a temperature of 18 C.
High confidence in 00Z CAVU TAFs. Moderate confidence in timing
of wind changes and strength for the gusty N to NE winds. Expect
increasing areas of LLWS and mdt to stg UDDF near mountains and
below passes and canyons, especially into tonight.
KLAX...High confidence in VFR conds thru the period. Less
confidence in the winds. There is a 20% of an easterly component
reaching 10 kt between 09Z and 16Z Thu.
KBUR...High confidence in VFR conds thru the period. Less
confidence in the winds. There is a 20% chance of NE winds gusts
to 35 kt between 01Z and 09Z Thu.
&&
.MARINE...24/140 PM.
For the Outer Waters, moderate to high confidence in current
forecast. Small Craft Advisory (SCA) level conds are not expected
thru Sun. The only exception may be from Santa Cruz Island south
to San Nicolas Island, where there is a 40% chance of SCA level
NE winds tonight and Thursday morning.
For the Inner Waters north of Pt. Sal, there is a 30% chance of
SCA level N to NE wind gusts tonight. Otherwise, fairly high
confidence that winds and seas will remain below SCA levels thru
Sun.
For the Inner Waters south of Point Conception, very complex
forecast, with moderate confidence. Expect NE SCA level winds to
develop this afternoon from Ventura to Santa Monica and out to
Anacapa and Santa Cruz Islands. There is a 30% chance of these
winds not reaching SCA levels until this evening.
For tonight and Thursday, good confidence in SCA level winds from
Ventura to Santa Monica and out to Anacapa and Santa Cruz
Islands. Moderate confidence in these winds reaching Gale Force
from late this evening through Thursday morning, so a Gale Warning
has been issued.
Fairly high confidence in SCA level NE winds thru the San Pedro
Channel out to Catalina island from late tonight thru early Thu
afternoon.
Elsewhere in the inner waters south of Pt. Conception, locally
gusty NE winds should remain below SCA level tonight and Thu.
There will be choppy short period seas later today thru Thu, and
NE wind waves of 3 to 4 feet could pose problems for NE facing
harbor entrances such as Avalon Harbor.
There is a 40-50% chance of SCA level NE winds Thu night and Fri
morning from Ventura to Santa Monica and out to Anacapa and Santa
Cruz Islands and thru the San Pedro Channel.
&&
.FIRE WEATHER...24/200 PM.
The moderate to strong Santa Ana wind event remains on track with
minimal changes. The peak winds are still on track for tonight
(Wednesday) through early Thursday afternoon with gusts 40 to 60
mph common, strongest over the mountains with isolated gusts to 70
mph. All winds will then gradually decrease Thursday afternoon
through Saturday. Meanwhile, humidities will lower some tonight
(which is fairly uncommon), then lower further into the 2 to 10
percent range on Thursday and Friday. The Red Flag Warnings will
remain in effect as a result. There is a chance that the coastal
areas, the San Fernando and San Gabriel Valleys will not need the
Red Flag Warning past Thursday evening. There is also a chance
that the other areas will need to be extended past Friday into
Saturday.
This is a critical period with multiple days extremely dry and
windy conditions. along with very dry fuels. The public needs to
be extra cautious with anything that could start a fire. Those
living near fire prone undeveloped areas, like the national
forests, should make or review the family plan including what to
take and evacuation routes in the event of an evacuation order is
issued or a nearby wildfire threatens. This is especially
important with unaware visitors during the holiday week.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Freeze Warning in effect from 2 AM to 9 AM PST Thursday for
zone 37. (See LAXNPWLOX).
Wind Advisory in effect until 6 PM PST Thursday for zones
40-44-45-547. (See LAXNPWLOX).
Wind Advisory in effect until 3 PM PST Thursday for zone 41. (See LAXNPWLOX).
Wind Advisory in effect until 7 PM PST this evening for zone
46. (See LAXNPWLOX).
High Wind Warning in effect until 3 PM PST Thursday for zones
46-53-54-88. (See LAXNPWLOX).
Wind Advisory in effect until 6 PM PST this evening for zones
53-54-88. (See LAXNPWLOX).
Hard Freeze Warning in effect from midnight tonight to 9 AM
PST Thursday for zone 59. (See LAXNPWLOX).
Wind Advisory in effect from 10 PM this evening to 3 PM PST
Thursday for zone 87. (See LAXNPWLOX).
Red Flag Warning in effect until 6 PM PST Friday for zones
240-241-244>246-253-254-288-547-548. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect until 9 PM PST this evening
for zones 650-655. (See LAXMWWLOX).
Gale Warning in effect from 9 PM this evening to noon PST
Thursday for zones 650-655. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (SAT-WED).
Cold overnight temperatures in the interior valleys and deserts
could produce a frost or freeze Friday night.
&&
PUBLIC...Sirard
AVIATION...Phillips/Lund
MARINE...DB/Lund
FIRE...Kittell
SYNOPSIS...Sirard
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 2:05 AM PST | Hard Freeze Watch | LOX | 12 hr | |
| Nov 25, 8:49 AM PST | Wind Advisory | LOX | Los Angeles | 21 hr |
| Nov 25, 12:07 PM PST | Small Craft Advisory | LOX | 9 hr | |
| Nov 25, 2:05 PM PST | Freeze Warning | LOX | 19 hr | |
| Nov 25, 2:05 PM PST | Hard Freeze Warning | LOX | 19 hr | |
| Nov 25, 2:05 PM PST | Wind Advisory | LOX | 16 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.